Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2006 year

"Representations of m-valued groups on triangulations of manifolds", Russ. Math. Surv., 2006, 61 (3), 560–562

Go to publication Download (312.7 KB)

Authors: Buchstaber V., Gaifullin A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site